# SDR SWAA960976

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO RAISE LANDING GEAR HANDLE.  RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  RESET LANDING GEAR LATCH C/B AND RETRACTION TESTED GEAR PER BOEING M/M.
